# SDR Z5FA201110280001

- Difficulty date: October 28, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N423CS
- Make and model: Cessna 525B
- Aircraft serial: 525B0121
- Aircraft time: 4,191 hours, 3,057 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH, CREW NOTICED THERE WAS NO GEAR DOWN AND LOCKED INDICATION ON THE LT MAIN GEAR. CREW CONTACTED ATC AND ABORTED APPROACH TO WORK THE LANDING GEAR EMERGENCY/ABNORMAL CHECK LIST.  AFTER GEAR WAS BLOWN DOWN AND GEAR INDICATION WAS NORMAL THE ACFT LANDED, UNEVENTFULLY.  MOBILE SERVICE UNIT WAS DEPLOYED TO THE ACFT TO WORK THE DISCREPANCY.  THE ACFT WAS INITIALLY INSPECTED AND A LANDING GEAR RETRACTION TEST WAS PERFORMED AND THERE WERE NO ANOMALIES FOUND.  THE GEAR WAS RETRACTED AND EXTENDED NUMEROUS TIMES AND NO DISCREPANCIES WERE NOTED.  CREW PERFORMED A SATISFACTORY OPS CHECK FLIGHT AND THE ACFT WAS RETURNED TO SERVICE.
